# SDR CA090127001

- Difficulty date: December 13, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,378 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900005832PR
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIPTION OF EMAIL RECEIVED FROM MRO: BRAKE PN 90000583-1PR SN MAR05-0550 AC PO C129RAER006 THIS BRAKE WAS RECEIVED IN PRETTY BAD CONDITION.  IT LOOKS LIKE 2 ROTORS AND 1 STATOR FAILED DURING OPERATION.  ATTACHED ARE SOME PICTURES OF THE BRAKE AND PIECES OF THE CARBON STACK THAT FELL OUT OF THE BRAKE.  WE HAVE NOT DISASSEMBLED YET IN CASE SOMEONE NEEDS TO INVESTIGATE FURTHER.  IT ALSO LOOKS LIKE SOME DAMAGE TO THE TORQUE TUBE WHERE WE CAN SEE IN THROUGH THE HOLE BY THE MISSING CARBON DISK.
